Louisiana, 2025

Tornado in Louisiana, June 10, 2025

June 10, 2025 · NWS LCH · 1 event in 1 county or zone

A brief landspout occurred near the community of Meaux.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

A brief landspout occurred near the community of Meaux.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 10, 2:54 PM CST, 1 hour 26 minutes earlier. Its key messages:

  • A marginal risk of severe storms and excessive rainfall are possible today.
  • We get a little break from the heat this week with several days of rain cooled air and cloud cover.
  • High rain chances will persist through the week and into this weekend.
Area forecast discussion, Jun 10, 2:54 PM CST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
354 PM CDT Tue Jun 10 2025

...New SHORT TERM, LONG TERM, MARINE...

.KEY MESSAGES...

- A marginal risk of severe storms and excessive rainfall are
  possible today.

- We get a little break from the heat this week with several days
  of rain cooled air and cloud cover.

- High rain chances will persist through the week and into this
  weekend.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 316 PM CDT Tue Jun 10 2025

Active convection is ongoing across the region, with multiple
clusters of showers and thunderstorms on radar. Some of this
activity is diurnally driven and is expected to gradually diminish
this evening. However, scattered showers and thunderstorms may
persist overnight as remnants of a decaying MCS propagate across
the area.

An upper level trough is currently centered over eastern Ontario,
with broad troughing extending across much of the eastern CONUS. A
series of shortwave disturbances are forecast to move about the
base of this trough and into the region during the short term.
Additionally, a quasistationary front will linger in the vicinity
of the Gulf Coast States, acting as a focus for continued
convective development. Persistent southerly flow will maintain a
moist airmass across the area, with an 18Z UA and model derived
PWATs generally at or above the 90th percentile for early June.
This synoptic setup supports daily scattered to numerous
thunderstorms, with isolated to scattered convection possible
overnight as well. A few storms may become strong to severe, with
localized damaging winds, hail, and heavy rainfall leading to
potential flash flooding.

&&

.LONG TERM...
(Friday through next Monday)
Issued at 316 PM CDT Tue Jun 10 2025

The unsettled pattern established during the short term will
persist through the extended period. A cutoff upper low over the
Southern Plains is forecast to linger through the end of the work
week before gradually lifting northward and being absorbed into
the broader upper level flow. Although this feature will
eventually dissipate, a weak trough aloft will persist, supporting
continued convective activity.

Expect daily scattered to numerous showers and thunderstorms, with
isolated to scattered activity during the overnight hours.
Persistent cloud cover and widespread rainfall will act to
suppress daytime temperatures, preventing highs from climbing into
the mid 90s. However, overnight lows will remain elevated due to
increased moisture and cloud cover. Maximum temperatures will
remain near to slightly above climatological normals, while
minimum temperatures will trend near normal across inland areas
and approximately 3 to 6 degrees above normal south of the I-10
corridor.

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Tue Jun 10 2025
With exception to terminals directly under or in the vicinity of a
storm, mostly VFR expected for the duration of the period. There
will be periods of scattered to numerous showers and storms from
now until the late evening hours. Winds will be mostly south or
southwest, however direction may become erratic near storms. There
may also be some terminals that see brief periods of reduced VIS
due to fog in the predawn hours

&&

.MARINE...
Issued at 316 PM CDT Tue Jun 10 2025

Light to occasionally modest onshore flow and low seas will
persist through this week. Elevated thunderstorm chances will
linger through the week and the upcoming weekend which may cause
locally higher winds and seas.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  69  90  71  89 /  30  60  20  60
LCH  73  90  76  88 /  40  70  30  70
LFT  73  88  75  89 /  40  80  30  80
BPT  74  88  75  88 /  30  70  30  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

SHORT TERM...87
LONG TERM....87
AVIATION...87

In the hours before

Special weather statement, Jun 10, 3:10 PM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
410 PM CDT Tue Jun 10 2025

LAZ030-TXZ262-102200-
Beauregard LA-Southern Newton TX-
410 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BEAUREGARD PARISH
IN SOUTHWESTERN LOUISIANA AND SOUTHWESTERN NEWTON COUNTIES THROUGH
500 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Devils Pocket, or 9 miles north of Deweyville, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Fields and Devils Pocket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3051 9384 3052 9379 3052 9372 3053 9373
      3054 9373 3058 9355 3040 9352 3040 9383
TIME...MOT...LOC 2109Z 265DEG 14KT 3045 9375

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Rua
Special weather statement, Jun 10, 3:13 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
413 PM CDT Tue Jun 10 2025

LAZ031-141-142-102200-
Allen LA-Northern Calcasieu LA-Northern Jefferson Davis LA-
413 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JEFFERSON DAVIS AND
SOUTHWESTERN ALLEN PARISHES THROUGH 500 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm over
Buller, or 7 miles south of Reeves, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Kinder, Fenton, Topsy, Pine Island, and Buller.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3035 9313 3046 9313 3052 9277 3031 9276
TIME...MOT...LOC 2112Z 270DEG 19KT 3041 9305

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Rua
Special weather statement, Jun 10, 3:25 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
425 PM CDT Tue Jun 10 2025

LAZ074-241-242-102215-
Southern Calcasieu LA-Southern Jefferson Davis LA-East Cameron LA-
425 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CAMERON...SOUTH
CENTRAL JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES THROUGH
515 PM CDT...

At 425 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Charles Regional Airport, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Lake Charles, Grand Lake, Lacassine National Wildlife Refuge, Lake
Charles Regional Airport, Hayes, Hacketts Corner, Heberts Marina,
Sweet Lake, Holmwood, and Bell City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2997 9328 3016 9327 3021 9290 2992 9287
TIME...MOT...LOC 2125Z 270DEG 18KT 3008 9318

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Rua
Special weather statement, Jun 10, 3:33 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
433 PM CDT Tue Jun 10 2025

LAZ045-055-153-154-253-102215-
Lower St. Martin LA-Lower Iberia LA-Upper Iberia LA-
Upper St. Mary LA-Upper St. Martin LA-
433 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN IBERIA...NORTH
CENTRAL ST. MARY AND CENTRAL ST. MARTIN PARISHES THROUGH 515 PM
CDT...

At 433 PM CDT, Doppler radar was tracking a strong thunderstorm over
Loreauville, or near New Iberia, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
New Iberia, Catahoula, St. Martinville, Jeanerette, Loreauville,
Sorrel, Lydia, Lake Fausse Pointe, Charenton, Acadiana Regional
Airport, and Parks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2987 9164 2989 9167 2987 9169 2989 9189
      3021 9187 3025 9158 3024 9156 3024 9151
      3023 9148 3020 9149 3019 9147 3014 9147
      3013 9146 3011 9147 3010 9147 3010 9142
      2985 9141
TIME...MOT...LOC 2133Z 268DEG 16KT 3005 9173

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Rua
Special weather statement, Jun 10, 3:53 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
453 PM CDT Tue Jun 10 2025

LAZ027-028-031-032-102230-
Evangeline LA-Allen LA-Vernon LA-Rapides LA-
453 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN RAPIDES...
NORTHWESTERN EVANGELINE...SOUTHEASTERN VERNON AND NORTHEASTERN ALLEN
PARISHES THROUGH 530 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pitkin, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Oakdale, Glenmora, Elizabeth, Pitkin, Fullerton, Cravens, Forest
Hill, Mcnary, and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3080 9247 3083 9298 3088 9298 3088 9307
      3101 9308 3110 9249
TIME...MOT...LOC 2153Z 268DEG 41KT 3093 9299

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Rua
Special weather statement, Jun 10, 4:04 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
504 PM CDT Tue Jun 10 2025

LAZ074-142-143-152-242-243-252-102245-
Upper Vermilion LA-Southern Acadia LA-Lower Vermilion LA-
Northern Acadia LA-Southern Jefferson Davis LA-
Northern Jefferson Davis LA-East Cameron LA-
504 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CAMERON...
SOUTHEASTERN JEFFERSON DAVIS...SOUTHWESTERN ACADIA AND NORTHWESTERN
VERMILION PARISHES THROUGH 545 PM CDT...

At 504 PM CDT, Doppler radar was tracking a strong thunderstorm near
Welsh, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Crowley, Jennings, Welsh, Lake Arthur, Gueydan, Mermentau, Klondike,
Evangeline, Morse, Riceville, Wright, Egan, Thornwell, Lowry, Lyons
Point, Estherwood, Roanoke, and Midland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3000 9288 3025 9290 3028 9237 2995 9237
TIME...MOT...LOC 2204Z 267DEG 31KT 3017 9281

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Rua

The radar

The Lake Charles radar (KLCH), 100 km away, was scanning. The volume nearest the first event began at 22:18 UTC.

Open the radar archive at this moment

Event by event

1 tornado. Local standard time, as filed.

Tornado, Vermilion

When
June 10, 4:20 PM CST
Where
Vermilion County, 0.5 mi NW of Meaux
Rating
EF0
Path length
0.01 mi
Path width
1 yd
Property damage
$2,000
Reported by
Public
Coordinates
30.024, -92.187

A brief landspout touched down near the community of Meaux. Minor damage to an outbuilding occurred.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2025Every state in 2025This day in weather historyThe tornado archive for Louisiana, 2025Warnings in Louisiana, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276460.